# SDR AALA20140214015

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 42,107 hours, 17,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME CRACKED AT LOWER FASTENER HOLES AT STATION 294 FWD OF RT NR 1 DOOR.  ACCOMPLISHED NESTED ANGLE REPAIR IAW SRM 51-70-11-2R.
